Arkiv för Matematik
- Ark. Mat.
- Volume 48, Number 2 (2010), 335-360.
The arithmetic-geometric scaling spectrum for continued fractions
To compare continued fraction digits with the denominators of the corresponding approximants we introduce the arithmetic-geometric scaling. We will completely determine its multifractal spectrum by means of a number-theoretical free-energy function and show that the Hausdorff dimension of sets consisting of irrationals with the same scaling exponent coincides with the Legendre transform of this free-energy function. Furthermore, we identify the asymptotic of the local behaviour of the spectrum at the right boundary point and discuss a connection to the set of irrationals with continued-fraction digits exceeding a given number which tends to infinity.
Ark. Mat. Volume 48, Number 2 (2010), 335-360.
Received: 25 February 2009
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
2009 © Institut Mittag-Leffler
Jaerisch, Johannes; Kesseböhmer, Marc. The arithmetic-geometric scaling spectrum for continued fractions. Ark. Mat. 48 (2010), no. 2, 335--360. doi:10.1007/s11512-009-0102-8. https://projecteuclid.org/euclid.afm/1485907110.